# SDR NWAA094199883

- Difficulty date: November 3, 2009
- Submitted: December 9, 2009
- Operation: Air carrier
- Aircraft: N671MC
- Make and model: Doug DC-9-51
- Aircraft serial: 47660
- Aircraft time: 68,422 hours, 65,762 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Condition: Chafed
- Location: Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING M-CHECK FOUND HAT CHANNELS ON FLOOR PANEL NR 17 CHAFED ON ENDS.  REPAIRED PER EA 98-216802.
